# SDR UALA2013022001039

- Difficulty date: February 19, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 52,824 hours, 21,136 cycles
- Engine: Iae V2522A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Converter
- Part number: 4279204
- Part serial: 25773
- Condition: Faulty
- Location: Windshield Wiper
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT WINDSHIELD WIPER ONLY OPERATES IN SLOW SPEED.  REMOVED AND REPLACED CAPTS WIPER MOTOR CONVERTER ASSY IAW MM.  OPERATED CAPTAIN'S WIPER, CHECKS GOOD.
